MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 31GA 8MM 10BAG 500 PL/WG; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 31GA 8MM 10BAG 500 PL/WG; PISTON SYRINGE
Model Number 928856
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the syringe 1.0ml 31ga 8mm 10bag 500 pl/wg experienced foreign matter contamination.The following information was provided by the initial reporter: (b)(6) consumer removing a new syringe from package of 10 and finding what she described as "water" in the barrel.The syringe is unused.1 syringe affected.Catalog: 928856, lot: 0125633, date of event: (b)(6) 2020.
 
Additional Manufacturer Narrative
H.6.Investigation: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the device history record was completed for batch # 0125633.All inspections and challenges were performed per the applicable operations qc specifications.There were two notifications [200893686, 200893521] noted that did not pertain to the complaint.
 
Event or Problem Description
It was reported that the syringe 1.0ml 31ga 8mm 10bag 500 pl/wg experienced foreign matter contamination.The following information was provided by the initial reporter: walgreens consumer removing a new syringe from package of 10 and finding what she described as "water" in the barrel.The syringe is unused.1 syringe affected.Catalog: 928856.Lot: 0125633.Date of event: (b)(6) 2020.

Brand Name
SYRINGE 1.0ML 31GA 8MM 10BAG 500 PL/WG
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key10789146
Report Number1920898-2020-01532
Device Sequence Number4134801
Product Code FMF
UDI-Device Identifier00311917048130
UDI-Public00311917048130
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K170386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2025
Device Model Number928856
Device Catalogue Number928856
Device Lot Number0125633
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/15/2020
Supplement Date Received by Manufacturer03/26/2021
Initial Report FDA Received Date11/04/2020
Supplement Report FDA Received Date03/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1